# SDR SWAA2024102250802

- Difficulty date: October 19, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N7867A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30633
- Aircraft time: 62,418 hours, 41,252 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Ring
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EVAC SLIDE MISSING STOP RING ON GIRT BAR.<[01] R/R'D FWD SERVICE DOOR GIRT BAR PER AMM 25-66-01.
